# SDR HALA2009123100611

- Difficulty date: December 31, 2009
- Submitted: January 4, 2010
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28139
- Aircraft time: 29,824 hours, 5,715 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Engine
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - AFTER LANDING APU FAILED TO START AFTER 2 ATTEMPTS.  CHECKED APU COND, SECURITY, OIL NO LEAKS NOTED.  BITE CHECK APU ECU NO FAULTS NOTED PERFORMED NORMAL START APU OIL QTY CHECK REF 49-11-00, GOOD.
